RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 1, Pages 39–47 (Mi fpm298)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers Dedicated to the 100th Anniversary of P. S. Alexandroff's Birth

On sequential completeness of $C_{\lambda}(X)$

N. V. Velichko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We have obtained a criterion of sequential completeness of the space $C_{\lambda}(X)$ of all continuous real-valued function on $X$ in the topology of uniform convergence on elements of $\lambda$.

Full text: PDF file (409 kB)

Bibliographic databases:
UDC: 515.122.55
Received: 01.02.1997

Citation: N. V. Velichko, “On sequential completeness of $C_{\lambda}(X)$”, Fundam. Prikl. Mat., 4:1 (1998), 39–47

Citation in format AMSBIB
\Bibitem{Vel98}
\by N.~V.~Velichko
\paper On sequential completeness of~$C_{\lambda}(X)$
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 1
\pages 39--47
\mathnet{http://mi.mathnet.ru/fpm298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1786431}
\zmath{https://zbmath.org/?q=an:0964.54013}


Linking options:
  • http://mi.mathnet.ru/eng/fpm298
  • http://mi.mathnet.ru/eng/fpm/v4/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Velichko, “$\lambda$-topologies on function spaces”, J. Math. Sci., 131:4 (2005), 5701–5737  mathnet  crossref  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:103
    Full text:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019